# SDR AWXA9700134

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR SUPPORT STRINGER BS 1470, RBL 2.  REMOVED DAMAGED FLOOR SUPPORT SECTION.  FABRICATED AND INSTALLED NEW SUPPORT PER IAW, SRM 51-70-12.
